# SDR HAEA200400165

- Difficulty date: August 18, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N324TW
- Make and model: Lear 24D
- Aircraft serial: 324
- Aircraft time: 11,389 hours, 10,344 cycles
- Engine: Ge CJ6106
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 23271004
- Part serial: 2325
- Condition: Lack Of Lube
- Location: Main
- Part time: 11,389 hours, 10,344 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF.  AIRCRAFT RETURNED TO BASE. MAINTENANCE LUBED LANDING GEAR AND PERFORMED GEAR SWING.  CYCLED GEAR AT LEAST 20 TIMES WITH NO FAILURE.  MAINTENANCE ITEM CLEARED. [CLOSED]
